Product Type: Asda medicinal products
Newest Review: ... half way down my throat and make me gag or wanting to spit them out. I don't have any problems swallowing them and I have swallowed them wi... more
No fancy packaging or sugar coating but does the trick!
Asda Paracetamol Caplets
Member Name: rachael1234
Asda Paracetamol Caplets
Advantages: cheap, effective
Disadvantages: Not ideal for children
At £0.22 per pack, asda paracetamol caplets are cheap and cheerful but do the trick! These caplets don't leave a bad taste in the mouth and are an effective analgesic. There is little point in spending extra money on branded paracetamol as they all contain the same active ingredient- therefore all will have the same effects on the human body.
500mg capsules can be taken every 4 hours so for particularly bad pain (in adults), these can be alternated with ibuprofen: Take 2 paracetamol, 2 hours later take 2 ibuprofen and repeat if necessary; taking care not to overdose. This provides effective pain relief although for mild pain, paracetamol alone may be effective and should be the first port of call, so to speak!
These caplets have an indentation along the centre, which is extremely useful for giving the analgesic to children. 250mg of medication (half a caplet) is often effective for a child due to their smaller body mass and the caplets can be broken easily. This has the additional benefit of being smaller, therefore easier to swallow!
The caplets are medium in size and do not have any kind of sugar coating to ease swallowing, and whilst I have never had any trouble taking them with a drink of water, a child or someone who dislikes taking tablets may struggle with this. For young children, I wouldn't recommend these tablets, whilst they contain the same active ingredients as syrups (such as calpol), they are more difficult to take and a child is more likely to put up a fuss!
These tablets can be taken whilst breastfeeding but pregnant women should consult a doctor before taking the capsules to weigh up the benefits and risks of taking paracetamol.
Summary: Overall an effective analgesic with few known side effects!
More reviews in the field of Medicine
- Cooling or Numbing? They work, either way
- Temporary Relief
- Pain relief at not such a painful price
- Effective, Tasty Relief!
- Night Nurse Capsules
- Lytes Up A Sad Baby's Bottle Time
- Great for dramatic little girls
- Care + Cough Medicine
- Instant relief from lactose intolerance but very hard to buy in the UK.
- Help to take the pain of teething away
- Savlon Fabric Plasters
- Savlon Blister Plasters
- Sambucol Immuno Forte Black Elderberry
- Sambucol Black Elderberry Extract Original
- Salonpas Pain Relief Patch
- Diprobase Ointment Tub
- Zubes Bags Original
- Galpharm Aspirin Gastro-Resistant Tablets Enteric Coated
- Prevalin Allergy Relief Nasal Spray
- Almus 500 mg Vitamin C and Bio Flavonoids - Pack of 60 Tablets